# SDR DHL2007806577

- Difficulty date: April 17, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 975400288
- Condition: Corroded
- Location: Bs 1220
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 049960: AFT CARGO COMPT FLOORBEAM SUPPORT FITTING CORRODED, STA 1220.000 RBL 50".  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED FITTING IAW SRM 51-1-20D.  FABRICATED NEW FITTING (AL7075"0" 0.125") IAW DWG# 9754002.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE) REFER TO JC EC-00263-001 (WO 470) FOR FITTING FABRICATION.
